Turkish Journal of Mathematics
Abstract
In this paper, we study Marcinkiewicz integral operators with rough kernels supported by surfaces of revolutions. We prove that our operators are bounded on L^p under certain convexity assumptions on our surfaces and under very weak conditions on the kernel.
DOI
-
Keywords
Marcinkiewicz Integral, rough kernel, flat curves, Fourier transform.
First Page
329
Last Page
338
Recommended Citation
AL-QASSEM, HUSSAIN and AL-SALMAN, AHMAD (2002) "Flat Marcinkiewicz Integral Operators," Turkish Journal of Mathematics: Vol. 26: No. 3, Article 8. Available at: https://journals.tubitak.gov.tr/math/vol26/iss3/8